Yeast infection while taking antibiotics

Common Questions and Answers about Yeast infection while taking antibiotics

yeast-infection

Luckily I noticed it early so its not all that bad right now, plus I already have an over the counter treatment but here is the problem - I still have about 7 days left on the antibiotics which everyone knows, I need to finish taking. If I treat the yeast infection while still on the antibiotics, will it be effective or do I need to wait until the medicine is done (and the infection is worse) and THEN treat it?
what is the most effective and safest way to cure a yeast infection while pregnant?
I've ha a yeast infection 3 times durin this pregnancy.. And one of the times was due to antibiotics. But yeast infections are very very common in pregnant women with how your body is cleaning its self out and all the hormones. They suck as$ so I hope you feel better soon!
So after 4 days of taking my antibiotic I have a yeast infection. Can I treat the yeast infection right away or do I have to wait til I finish the antibiotic? Afraid that if I try to treat while still on this medication that it won't do any good. Plz help!
with my doctor and get some anti-biotics(as much as i hate taking them lol) and i really think i have a yeast infection so i see if he can give me the pill for that to take after I'm through with the anti-biotics in case they give me another yeast infection after taking them (man that would suck!) Thanks for the advice guys! It's really good to have people to give help and advice. :) Thanks a bunch!
I finished the bottle as instructed. I developed a yeast infection while taking it. Once I finished the antibiotics I started the monistat 1 day treatment. While on the antibiotics I ate plain yogurt with live cultures in it to help with the itching and irritation. I went on my period a day or two after using the monistat. It has been 8 days since using the monistat and nothing has come out? Why is this? Did I do something wrong?
Any time I have taken antibiodics and knew it would result in a yeast infection, I took the yeast infection medication the day after I took the last antibiodic. Mostly because the antibiodic is much more powerful.
I have been going through CFS symptoms for the past 18 months now and believe have a yeast infection. Anyone have ideas to treat yeast infection? I just started to use threelac but have not used it long enough to see the results. Thanks in advance.
Does yeast viginal infection considered STD? Does yeast viginal infection is transferrable? many thanx.
okay I really didn't want to start a new topic, or bring this up, but I have a yeast infection and it's awful. I just finished a round of antibiotics to cure my tonsilitis, and this itch started. all symptoms are identical to that of a YI, and I think it was caused by the penicillin. I know most of you ladies dont like antiobiotics unless you absolutely have to take them. well I did, and now I have this nuisance. so I bought 3 day canesten, finished 2 days worth, symptoms seem to be subsiding.
Good afternoon all. I thnk i have a yeast infection i have been pretty itchy far two days now and there is white stuff in the fold if my vagina (sorry tmi) i have had only one before and i didnt even know i had it. My questions are: 1. Can i self medicate for this or must i call my doc tommorrow 2. i am also on the pill if i can self med. then will it interfer with that? 3. what brand is good?
I was told I may have genital herpes. I developed a yeast infection while taking antibiotics for a sinus infection, unfortunately I didn't realize what it was and waited 5 days to go see a doctor. the last 2 days before I was seen urination was severely painful and my entire genital area was red and swollen. The day I saw the doctor I had blisters some of which had burst and were open. The doctor did no testing just diagnosed me with a yeast infection and herpes.
the strangest thing is that its not so bad in the inside of the vigina, its the outside of it, i have been scratching my coochie like crazy, is it possible that he can have it a yeast infection and not know it? he have been tested for a physical and everything came out negative, i just dont understand, my boyfriend smokes but he does not drink at all.
Do you have any ideas what it could be if not a yeast infection? my symptoms match the yeast problem, afew docs have told me I don't have thrush but my tongue is 'upset' for sure, the hot/numb sensation across my forehead worries me and I have told this to the doc before but no one seems to do anything. could it be thyroid u think? or maybe just mental and I'm doing it to myself?
I am now 26-27 weeks, but around 19 weeks I had a severe sinus infection and of course ... got a yeast infection from the antibiotics. I usually am prescribed an oral pill for yeast infections called flucizole (I think) but couldn't take it. My doc prescribed me a vaginal pill that is inserted for 7 days that ..I didn't have an allergy thank goodness.
Do you have a habit of getting intoxicated and taking your cloths off in bars? Vaginal thrush (yeast infection) is not indicative of HIV.
For one, as far as your girlfriend's health and well-being are affected, a yeast infection, while a relatively benign problem, can be uncomfortable. Yeast, most commonly of the candida albicans species, reside naturally in warm, moist areas, like the vagina. When conditions allow, for example, when the body's natural pH balance is upset, yeast can begin to grow profusely, thus causing a yeast infection. It is possible to transfer yeast to a sexual partner.
I've never had a yeast infection before, but I've been told its possible to contract one while taking antibiotics, and it's even more common when your pregnant... I got a doctors appointment Wednesday so I'll be discussing it with him then but until then, does any of you ladies know some tricks to rid the itching or at least keep it down. It hurts me to go pee/wipe. A nice warm bath helps a lot but I can't just stay in the bath all day:/ Any advice would be helpful..
should i keep taking amoxicillin even if it cause a yeast infection or should i stop and treat the yeast infection
I've heard that taking probiotics while taking antibiotics is also good for avoiding yeast infections, especially Acidopholous (which is the bacteria found in yogurt naturally). Maybe that could help you next time you get a round of antibiotics? And thanks for the your comments!
So I've had recurring yeast infections for a while now. I seriously get one every month. Sometimes it seems as if the only time I don't have even a slight infection, is when I'm on my period. My doctor prescribed fluconazole. She told me to take one pill each week for 6 months. The prescription information states that I should see results within 3-5 days. It has been 2 weeks now and just as I thought it was completely cleared up, it seems to be returning just slightly again.
My daughter thinks she's getting a yeast infection. She's 14 weeks. I called the ob clinic to ask if there was something she could safely take and they said to just bring her in on Monday. They said there's a pill she could take just one time and it would clear it up.
Dear Doctor, A year ago I was treated for NGU (combined with mild joint pain) with a barrage of antibiotics - see post Aug 2 last yr. While on my last course of antibiotics I developed what my urologist said was a yeast infection: symptoms are that through the course of the day some whitish (little yellowish) cheesy substance accumulates under the foreskin (mostly only noticeable after 24 hrs or when I rub my finger over the inside of the foreskin).
After 21 days when I masturbated, I ejaculated green semen, and the Doc said that I have a prostrate infection. I started taking medicines he prescribed and that stopped in just 2 days, although I continued medication. I realized there was a lot of smegma deposit as I see something white on the penis.
I now went to 3 Doctors and NONE of them can figure out if I have yeast infection. I had very frequent urinations but they never found any bacteria except for staphylococcus haemolyticus which they tell me usually dont cause Urinary Track Infection...They did however gave me almost a month worth of antibiotics.
It is possible to get gonorrhea from oral sex, but from the amount of time chance would be low. I would see an OBGYN and have him/her check for yeast infection.
The doctor prescribed me antibiotics, an anti bacterial cream and sedatives to help me sleep. I started taking everything except the sedative. Now on the very day I had started taking the antibiotics, at night my scrotum FLARED up like anything, and began producing a pus-ish liquid, I couldn't sleep....
Don't have sex while you are trying to clear up a yeast infection, honey, cause you can pass those stupid little yeast spores back and forth AND if you are using the cream (whichever one) then you're getting rid of most of the cream onto him. Well, I am thinking that is not what you were doing anyway, but just in case ;-). I was having chronic infections and I found out that I have a bit of a sensitivity to either spermicide or latex. Yeast infections can happen when the pH balance (acidity vs.
I started to eat normal and now I'm back in the SAME position again. Another Yeast Infection; pain, itching, discharge, discomfort while urinating, and weak bladder. Creams like Monistat aren't working anymore. I'm completely at my whits end. I'm so tired of this, it's stressful, and I just want my life back. What should I do? Go back to the doctors and make ask for a more aggressive treatment of Diflucan possibly? Thanks in advance.
MedHelp Health Answers